Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor marcus1968

Posted by Partlycloudy on October 31, 2013, at 13:18:03

In reply to effexor, posted by marcus1968 on October 31, 2013, at 12:20:43

Hi Marcus, I was on Effexor for quite a long time and experienced side effects that raised my blood pressure. The tingling hands may have something to do with that. The Zombie effect might just be today (haha) but disorientation I think is a possible side effect.

In any case, check with your doctor. Perhaps check your blood pressure at a pharmacy in the mean time.

Take care
PC

 

Thread

 

Post a new follow-up

Your message only Include above post


[1053440]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Partlycloudy thread:1053438
URL: http://www.dr-bob.org/babble/20131025/msgs/1053440.html